# SDR FDEA2018082182112

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327080800000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241BF WAS CRACKED.   FABRICATED A NEW FLOOR PANEL 241BF IAW SRZ-25-005.   CLASSIFIED AS A CAT A MAJOR REPAIR.
